I tried it a couple years ago. I have GAD and depression. It didn't help me at all and I ultimately stopped taking it because it made me extremely angry and irritable..screaming at the TV announcers during the olympics like a madman! :-)
It does help many people I hear and is usually combined with another antidepressant for full effect.
Give it a try...screaming at the TV is one of the minor side effects I've ever had! Good luck.
Wellbutrin isn't recommended if anxiety is the primary problem. Wellbutrin is a stimulating anti-depressant, so if anxiety is your main problem chances are it will just make it worse. It's often added to an ssri to counteract the sexual and weight gain side effects, but this is a pure anti-depressant, not a combination depression and anxiety remedy unless depression is the source of the anxiety.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.